# SDR UPS804740

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71
- Aircraft serial: 45898
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND THE FORWARD SIDE OF THE FRAME CRACKED, LONGERON 34R AT STA. 180.  MAINTENANCE INSTALLED FRAME REPAIR IAW SRM 53-2-0, FIGURE 2.
